# SDR 95UAL900253

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4728U
- Make and model: Boeing 747122
- Aircraft serial: 19925
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS STAY ON E-ZONE AT DOOR 5 CROSS AISLE.  REPLACED EEL BATTERY PACK.
